Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bumps in the vagina, rough skin. Yeast infection diagnosed. Medication?

Hey, im 19, and yes i have had sex. I went to the doc, my doc said i dt have a STD or anything but i did have a bacterial infection . And from me shaving the hair down below i started getting these bumps and my vigina is very dark now, im black my itz just to dark. And what can i use to make the area smooth. I been looking on line trying to find different creams or just anything that will help. PLEASE HELP!!!!!!
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

I am slightly confused here as you have mentioned to be diagnosed with a yeast infection in the heading of your query, which will require treatment with anti-fungal creams and tablets.

In your detailed query you have mentioned to be diagnosed with a bacterial infection which is in contradiction to the first statement and diagnosis. This will require adequate identification of the infection-causing organism and treatment with antibiotics.

But as I went further into your query it sounded like this was a condition that has resulted in irritation of the hair follicles (bump-like presentation) due to shaving, which can also result in an infection. This will require hot compresses and antibiotic coverage.

I would also advise you to avoid shaving the region and cause further irritation; also please avoid any form of sexual contact till your doctor deems it safe.

Hope this helps.

Take care.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor